zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Positive almost periodic solution for a class of Lasota-Wazewska model with infinite delays. (English) Zbl 1277.34104
Summary: By using a fixed theorem in cones, we study the existence of a unique positive almost periodic solution for a generalized Lasota-Wazewska model with infinite delays. Some sufficient conditions which ensure the existence of a unique positive almost periodic solution are derived, and it cannot be obtained by the contraction mapping principle. Furthermore, under proper conditions, we establish some criteria to ensure that all solutions of this model converge exponentially to a positive almost periodic solution. An example is provided to illustrate the effectiveness of the proposed result.

34K14Almost and pseudo-periodic solutions of functional differential equations
34K60Qualitative investigation and simulation of models
34K25Asymptotic theory of functional-differential equations
34K20Stability theory of functional-differential equations
Full Text: DOI
[1] Alzabut, J. O.; Stamov, G. T.; Sermutlu, E.: Positive almost periodic solutions for a delay logarithmic population model, Math. comput. Model. 53, 161-167 (2011) · Zbl 1211.34084 · doi:10.1016/j.mcm.2010.07.029
[2] He, M. X.; Chen, F. D.; Li, Z.: Almost periodic solution of an impulse differential equation model of plankton allelopathy, Nonlinear anal. 11, 2296-2301 (2010) · Zbl 1200.34050 · doi:10.1016/j.nonrwa.2009.07.004
[3] Li, Z.; Chen, F.: Almost periodic solutions of a discrete almost periodic logistic equation, Math. comput. Model. 50, 254-259 (2009) · Zbl 1185.39011 · doi:10.1016/j.mcm.2008.12.017
[4] Wang, Y. H.; Xia, Y. H.: The existence of almost periodic solutions of a certain nonlinear system, Commun. nonlinear sci. Numer. simulat. 16, 106. 0-107 (2011) · Zbl 1221.34118 · doi:10.1016/j.cnsns.2010.05.003
[5] Abbas, S.; Bahuguna, D.: Almost periodic solutions of neutral functional differential equations, Comput. math. Appl. 55, No. 11, 2539-2601 (2008) · Zbl 1142.34367 · doi:10.1016/j.camwa.2007.10.011
[6] Chen, X. X.; Lin, F. X.: Almost periodic solutions of neutral differential equations, Nonlinear anal. 11, 1182-1189 (2010) · Zbl 1191.34089 · doi:10.1016/j.nonrwa.2009.02.010
[7] He, C. Y.: Almost periodic differential equations, (1992)
[8] Fink, A. M.: Almost periodic differential equations, Lect. notes math. 377 (1974) · Zbl 0325.34039
[9] Gopalsamy, K.; Trofimchuk, S.: Almost periodic solutions of lasota -- wazewska-type delay differential equation, J. math. Anal. appl. 237, 106-127 (1999) · Zbl 0936.34058 · doi:10.1006/jmaa.1999.6466
[10] Wazewska-Czyzewska, M.; Lasota, A.: Mathematical problems of the dynamics if red blood cells system, Ann. Polish math. Soc. ser. III appl. Math. 17, 23-40 (1988)
[11] Huang, Z. D.; Gong, S. H.; Wang, L. J.: Positive almost periodic solution for a class of lasota -- wazewska model with multiple timing-varing delays, Comput. math. Appl. 61, 755-760 (2011) · Zbl 1217.34114 · doi:10.1016/j.camwa.2010.12.019
[12] D.J. Guo, Nonlinear Functional Analysis Shandond Science and Technology Press, Jinan 2001 (in Chinese).
[13] Liu, G.; Zhao, A.; Yan, J.: Existence and global at activity of unique positive periodoic solution for a lasota -- wazewska model, Nonlinear anal. 64, 1737-1746 (2006) · Zbl 1099.34064 · doi:10.1016/j.na.2005.07.022